# SDR AALA202408182626

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 44,542 hours, 5,117 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF, AFTER GEAR RETRACTION, NOTICED STRONG VIBRATIONAND NOISE FROM NOSEWHEEL AREA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
